# SDR DALA2021101906442

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 5,515 hours, 2,505 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND BUBBLING PAINT ON VERT STABILIZER ON RIGHT HAND SIDE. C/W INSPECTION OF VERTICAL STABILIZER PAINT DAMAGE IAW A220 ASRP 55-31. FOUND AREAS OF EXPOSED COMPOSITE. C/W TEMPORARY REPAIR W / SPEED TAPE PER ASRP 51-27. RESTORATION DEFERRED FOR MAXIMUM OF 8500 FH. TAPE NEEDS INSPECTION EVERY 30 DAYS OR 150 FH. (LP# 8167730)
